# SDR TRBA2005033

- Difficulty date: May 12, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: 51315125
- Condition: Burned
- Location: Fire Detect Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO EIS, RT ENGINE FIRE INDICATION ILLUMINATED.  ENGINE SHUTDOWN AND INDICATION DISAPPEARED.  NO EMERGENCY DECLARED NEITHER EXTINGUISHER DISCHARGED.  REPLACED ENGINE ELECTRIC HARNESS. (K)
